# SDR R61A2022030800182

- Difficulty date: February 15, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N413YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000376
- Aircraft time: 20,719 hours, 13,909 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 4505008F
- Part serial: 1214104
- Condition: Faulty
- Location: Zone 100
- Part time: 1,585 hours, 1,126 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL SMELL IN CABIN WHEN APU IS STARTED. R&R FUEL MODULE UNIT.
